Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 90, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 28, 2021, 6:51 PM EDT for Huron County, Tuscola County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 6:51 PM EDT (22:51 UTC)
- Expired
- Aug 28, 2021, 7:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Huron County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 99 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted.
533
WUUS53 KDTX 282251
SVRDTX
MIC063-157-282345-
/O.NEW.KDTX.SV.W.0090.210828T2251Z-210828T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
651 PM EDT Sat Aug 28 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Tuscola County in southeastern Michigan...
Southern Huron County in southeastern Michigan...
* Until 745 PM EDT.
* At 651 PM EDT, severe thunderstorms were located along a line
extending from near Sebewaing to near Munger to near Montrose,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Sebewaing around 700 PM EDT.
Akron and Fairgrove around 710 PM EDT.
Vassar and Owendale around 715 PM EDT.
Caro and Gagetown around 725 PM EDT.
Cass City and Millington around 735 PM EDT.
Mayville around 740 PM EDT.
Ubly and Kingston around 745 PM EDT.
Other locations impacted by these severe thunderstorms include East
Dayton, Parisville, Tuscola, Colling, Wilmot, White Rock, Wisner,
Ivanhoe, Ellington and Gilford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4368 8258 4369 8267 4367 8312 4333 8310
4332 8335 4324 8335 4322 8369 4322 8370
4359 8369 4367 8363 4372 8358 4375 8351
4380 8348 4374 8258 4373 8257
TIME...MOT...LOC 2251Z 287DEG 22KT 4380 8347 4351 8369 4326 8391
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DG2 follow-up statements
357
WWUS53 KDTX 282322
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
722 PM EDT Sat Aug 28 2021
MIC063-157-282345-
/O.CON.KDTX.SV.W.0090.000000T0000Z-210828T2345Z/
Tuscola MI-Huron MI-
722 PM EDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR TUSCOLA AND SOUTHERN HURON COUNTIES...
At 722 PM EDT, severe thunderstorms were located along a line
extending from near Owendale to near Caro to near Clio, moving east
at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Owendale around 730 PM EDT.
Gagetown around 735 PM EDT.
Mayville around 740 PM EDT.
Kingston around 755 PM EDT.
Ubly around 805 PM EDT.
Other locations impacted by these severe thunderstorms include East
Dayton, Parisville, Colling, Wilmot, White Rock, Ivanhoe, Ellington,
Ruth, Deford and Colwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4368 8258 4369 8266 4367 8312 4333 8310
4332 8335 4324 8335 4322 8369 4322 8370
4356 8354 4375 8352 4373 8257
TIME...MOT...LOC 2322Z 286DEG 22KT 4376 8329 4346 8345 4321 8367
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DG900
WWUS53 KDTX 282344
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
744 PM EDT Sat Aug 28 2021
MIC063-157-282353-
/O.EXP.KDTX.SV.W.0090.000000T0000Z-210828T2345Z/
Tuscola MI-Huron MI-
744 PM EDT Sat Aug 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR TUSCOLA AND SOUTHERN HURON
COUNTIES WILL EXPIRE AT 745 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 4368 8258 4369 8266 4367 8312 4333 8310
4332 8335 4324 8335 4322 8369 4322 8370
4356 8354 4375 8352 4373 8257
TIME...MOT...LOC 2343Z 287DEG 22KT 4373 8313 4343 8329 4318 8352
$$
DGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:51 PM EDT, 4 hours earlier.
Area forecast discussion, Aug 28, 2:51 PM EDT, 4 hours before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
251 PM EDT Sat Aug 28 2021
.DISCUSSION...
Full insolation within deep layer southwest flow along the outer
expanse of large scale upper ridging contributing to the hottest
conditions noted in recent days. Recent observational trends suggest
peak heat indices will arrive largely arrive with the 95 to 100
degree range. Thermodynamic environment characterized by a diurnally
steepening low level lapse rate environment that remains weakly
capped and moderately mixed out as evidenced by the lack of cu depth
thus far outside of some agitation along the lake St Clair lake
breeze. Convective initiation at this stage fixated over northern-
central lower mi within the small corridor of large scale forced
ascent tied to an east-northeast propagating shortwave. Supportive
environment for some degree of downstream expansion and/or renewed
development over the remainder of central lower mi going forward
this evening. Height falls and an accompanying increase in effective
bulk shear offer a favorable background environment for deeper
convective organization given the underlying instability mainly
across a corridor from Saginaw-Sandusky northward. 850-300 mb mean
wind shear vector directed east-northeast suggests potential for
additional southward expansion will prove difficult unless greater
forced ascent and/or a composite outflow can materialize. Latest hi
res model guidance offers a mixed signal in terms of possible
coverage, owing to the inherent uncertainty with southward extent
given this tenuous, conditional setup. Outgoing forecast will
continue to outlook an isolated severe risk for strong wind gusts
over the Saginaw valley and northern thumb, with decreasing
precipitation potential with southward extent.
Higher amplitude wave evident on water vapor ejecting across the
northern plains will shear east-northeast and across the gradually
deamplifying upper ridge periphery to finish the weekend period.
Sufficient height falls will exist to finally and effectively allow
a meaningful airmass change to commence for early next week. The
attendant cold front arrives locally Sunday evening. Little change
in the underlying pre-frontal environment on Sunday, as southeast
Michigan still holds position within the periphery of the upper
ridge. A virtual carbon copy in terms of the thermal and moisture
profiles, again netting an afternoon heat index of mid to upper 90s.
Warm sector environment still characterized as weakly capped, with
ill-defined tangible forced ascent prior to fropa favors simply a
limited precip mention prior to 20z. Narrow wing of mid level theta-
e advection anchored along the frontal convergence axis provide the
main focus for convective initiation and downscale expansion.
Moderately unstable resident environment certainly receptive to a
more organized convective response, although better deep layer shear
tends to trail the frontal forcing while better height falls remain
north. Severe threat level of marginal risk highlighted for most of
the area on latest day 2 SPC outlook seems reasonable. Efficient
rainfall rates given the moisture quality provides a secondary heavy
rain concern. Greater likelihood for a more linear convective axis
perpendicular to the inbound front will offer a shorter residence
time relative to recent days.
Period of gradual height falls will mark conditions during the early
week period. Notable decrease in humidity during this window as
steady dry air advection and boundary layer mixing effectively eases
dewpoints into the 50s by late Monday. Arriving thermal profile
still edged around or just above average. Just enough troughiness
elongated across the great lakes to ensure the remnants of tropical
system Ida remain well south/east of the area. Deep layer stability
remains entrenched into midweek, as low to mid level anticyclonic
flow emerges immediately downstream of high amplitude upper ridging
developing across the plains. These higher upper heights likely make
greater inroads by the end of the forecast period, offering renewed
increase in both temperature and humidity with an accompanying
introductory mention for precip.
&&
.MARINE...
Unsettled weather conditions featuring continued off and on chances
for showers and thunderstorms will continue through the weekend as a
frontal boundary continues to lift northward as a warm front into
the northern Great Lakes. Some thunderstorms will have the potential
to produce strong winds in excess of 34 knots and locally erratic
waves. Outside of thunderstorms, light south southeasterly winds
will eventually veer to southwesterly in direction by Sunday and
become moderate in strength as the pressure gradient strengthens
associated with strong low pressure lifting northeast towards James
Bay. A few gusts channeling through Saginaw Bay may reach around 25
knots in strength Sunday, but confidence is not high enough to issue
a Small Craft Advisory at this time. Drier weather associated with
broad high pressure will move in for early next week as a cold front
sweeps through the region and winds veer further to the northwest.
&&
.HYDROLOGY...
Isolated thunderstorms are possible through the evening hours,
mainly north of Saginaw to Sandusky line. Favorable environment
exists for any storm that develops to result in very heavy rainfall,
with localized amounts up to 2 inches. Scattered showers and
thunderstorms are then forecast to develop on Sunday afternoon and
evening ahead of a cold front with potential to produce locally
heavy rainfall. Basin-average rainfall totals will likely range from
0.25 to 0.50 inches, but localized areas have potential to receive
upwards of 1 to 2 inches as rainfall rates will likely exceed 1 inch
per hour. This may result in flooding of susceptible areas,
particularly if repeated storms occur over urban areas.
&&
.PREV DISCUSSION...
Issued at 205 PM EDT Sat Aug 28 2021
AVIATION...
A very warm and moist airmass is supporting healthy afternoon cu
development. This SCT-BKN cloud field has cloud bases generally
should hold the 3-5 kft range resulting in predominately VFR
conditions with pockets of MVFR ceilings. Winds at 5-10 knots will
be out of the south southwest through the remainder of today. Low
confidence thunderstorm forecast for the afternoon and early
evening. Will add a thunderstorm tempo group from 22-01Z for MBS
where confidence in thunderstorms impacting the airport are the
highest. Too much uncertainty from FNT south to DTW to add a TSRA
TEMPO at this time, but there remains a slight chance for some
isolated to scattered thunderstorms to develop. Any thunderstorms to
impact terminals will be capable of MVFR/IFR conditions from heavy
rainfall and gusty winds. Tonight will again see potential for some
MVFR fog towards sunrise.
For DTW... SCT-BKN cumulus field will hover around 5,000 feet while
a small chance for a stray pop-up storm remains possible this
afternoon. Very moist airmass will support MVFR fog potential again
toward sunrise tomorrow morning.
DTW THRESHOLD PROBABILITIES...
* Low to Moderate for ceiling 5000 feet or less today.
* Low for thunderstorms this afternoon and early evening.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Heat Advisory until 8 PM EDT this evening for MIZ060>063-068>070-
075-076-082-083.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
DISCUSSION...MR
MARINE.......IRL
HYDROLOGY....MR
AVIATION.....AA
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Aug 28, 11:10 AM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 1110 AM EDT Sat Aug 28 2021 MIZ060>063-068>070-075-076-082-083-291515- Shiawassee-Genesee-Lapeer-St. Clair-Livingston-Oakland-Macomb- Washtenaw-Wayne-Lenawee-Monroe- 1110 AM EDT Sat Aug 28 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight A Heat Advisory is in effect this afternoon and early evening. See the latest weather message for details. Isolated thunderstorms are possible today. Any storms will move west-southwest to east-northeast at around 25 mph. The primary threat will be locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hot and humid conditions continue Sunday with afternoon heat index values likely reaching the mid 90s for most of the area. Scattered thunderstorms are possible Sunday afternoon and evening ahead of a cold front. Isolated storms may become severe and heavy downpours will again be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. MIZ047>049-053>055-291515- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac- 1110 AM EDT Sat Aug 28 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight Hot and humid conditions with heat index values in the mid to upper 90s this afternoon. Scattered thunderstorms are possible today. Storms will be capable of producing wind gusts to 60 mph and locally heavy rainfall. Any storms will move west-southwest to east- northeast at around 25 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hot and humid conditions continue Sunday with afternoon heat index values likely reaching the mid 90s for most of the area. Scattered thunderstorms are possible Sunday afternoon and evening ahead of a cold front. Isolated storms may become severe and heavy downpours will again be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-291515- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 1110 AM EDT Sat Aug 28 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are possible over northern and central Lake Huron today with isolated storms possible across the rest of the waters. Isolated storms may be strong to severe with wind gusts in excess of 34 kt the main threat. Storms will move west-southwest to east-northeast at around 20 kt. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are possible Sunday afternoon and evening ahead of a cold front. Isolated storms may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Special weather statement, Aug 28, 5:06 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
506 PM EDT Sat Aug 28 2021
MIZ047-048-053-282230-
Bay MI-Saginaw MI-Midland MI-
506 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of Bay, northwestern
Saginaw and Midland Counties through 630 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oil City, or 8 miles east of Mount Pleasant, moving northeast at 25
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sanford around 535 PM EDT.
Edenville around 540 PM EDT.
Linwood around 620 PM EDT.
Pinconning around 630 PM EDT.
Other locations impacted by this storm include Laporte, Mount Forest,
Averill, Gordonville, Bombay, Porter Township, Crump, Poseyville,
Willard and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4375 8461 4382 8449 4381 8437 4383 8436
4383 8417 4400 8416 4400 8405 4391 8404
4391 8391 4392 8390 4392 8388 4391 8387
4374 8391 4369 8387 4365 8375 4365 8376
4347 8420 4346 8437 4347 8461
TIME...MOT...LOC 2104Z 246DEG 22KT 4362 8460
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DGSpecial weather statement, Aug 28, 5:46 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
546 PM EDT Sat Aug 28 2021
MIZ047-048-053-282300-
Bay MI-Saginaw MI-Midland MI-
546 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southern Bay,
Saginaw and southern Midland Counties through 700 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
Breckenridge, or 12 miles east of Alma, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Merrill around 555 PM EDT.
Freeland around 615 PM EDT.
Zilwaukee and Bridgeport around 640 PM EDT.
Saginaw around 645 PM EDT.
Bay City around 650 PM EDT.
Essexville around 655 PM EDT.
Munger around 700 PM EDT.
Other locations impacted by this storm include Nelson, Carrollton,
Garfield, Arthur, Gera, Buena Vista Township, Poseyville, Indiantown,
Laporte and Swan Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4351 8459 4364 8374 4363 8369 4359 8369
4359 8370 4325 8370 4331 8437 4347 8437
4346 8457
TIME...MOT...LOC 2146Z 257DEG 23KT 4343 8441
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DGLocal storm report, Aug 28, 6:21 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
621 PM EDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM MARINE TSTM WIND CASEVILLE 43.94N 83.27W
08/28/2021 M57 MPH HURON MI MESONET
A MARINE THUNDERSTORM WIND GUST OF 57 MPH, 50 KNOTS,
MEASURED AT CASEVILLE LIGHT.
&&
IRLLocal storm report, Aug 28, 6:23 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
623 PM EDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 5 NE ST. CHARLES 43.35N 84.08W
08/28/2021 M62 MPH SAGINAW MI ASOS
MEASURED AT KMBS AIRPORT.
&&
IRLSpecial weather statement, Aug 28, 6:43 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
643 PM EDT Sat Aug 28 2021
MIZ049-054-282345-
Huron MI-Tuscola MI-
643 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of Tuscola and
southwestern Huron Counties through 745 PM EDT...
At 643 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Caseville to St. Charles. Movement was
east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Vassar around 740 PM EDT.
Millington around 745 PM EDT.
Other locations impacted by these storms include East Dayton,
Tuscola, Colling, Wilmot, Wisner, Ellington, Gilford, Richville,
Deford and Colwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4377 8311 4333 8311 4332 8335 4324 8335
4323 8346 4322 8346 4322 8369 4359 8370
4379 8345
TIME...MOT...LOC 2243Z 275DEG 26KT 4394 8332 4331 8412
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
IRLLocal storm report, Aug 28, 6:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
648 PM EDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM MARINE TSTM WIND 6 ESE AU GRES 44.00N 83.60W
08/28/2021 M40.00 MPH LHZ421 MI BUOY
A MARINE THUNDERSTORM WIND GUST OF 40 MPH,35 KNOTS,
MEASURED AT GRAVELLY SHOAL LIGHT.
&&
IRLThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:42 AM EDT | Heat Advisory | DTX | Genesee, Lapeer, Lenawee, Livingston, Macomb, Monroe and 5 more | 16 hr |
| Aug 28, 4:25 AM EDT | Special Weather Statement | DTX | Bay, Midland | 65 min |
| Aug 28, 3:45 PM EDT | Special Weather Statement | DTX | Saint Clair | 60 min |
| Aug 28, 5:06 PM EDT | Special Weather Statement | DTX | Bay, Midland | 84 min |
| Aug 28, 5:26 PM EDT | Special Marine Warning | DTX | 94 min | |
| Aug 28, 5:46 PM EDT | Special Weather Statement | DTX | Saginaw | 74 min |
| Aug 28, 5:52 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 68 min |
| Aug 28, 6:16 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 59 min |
| Aug 28, 6:19 PM EDT | Special Marine Warning | DTX | 86 min | |
| Aug 28, 6:22 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 38 min |
| Aug 28, 6:43 PM EDT | Special Weather Statement | DTX | Tuscola | 62 min |
| Aug 28, 6:59 PM EDT | Special Marine Warning | DTX | 31 min | |
| Aug 28, 7:02 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 58 min |
| Aug 28, 7:07 PM EDT | Areal Flood Advisory | DTX | Saginaw | 3 hr |
| Aug 28, 7:11 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 64 min |
| Aug 28, 7:41 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Shiawassee | 79 min |
| Aug 28, 7:59 PM EDT | Special Marine Warning | DTX | 91 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.